MAUDE Adverse Event Report: SAGE PRODUCTS LLC TOC SOS W/PROX 100; SUCTION ORAL SWAB

SAGE PRODUCTS LLC TOC SOS W/PROX 100; SUCTION ORAL SWAB
Catalog Number 6512
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product history records were reviewed, all quality checks performed indicated passing results and all release criteria were met per the product drawing.A labeling review of the finished good was performed.The packaging label includes the following instructions, "use a bite block when performing oral care on patients with altered levels of consciousness or those who cannot comprehend commands.Ensure foam is intact after use.If not, remove any particles from oral cavity." the root cause of the reported complaint could not be determined.Product not available.
 
Event or Problem Description
Report received of a suction oral swab disengagement.Reporter stated a suction oral swab disengaged inside the patient's mouth.Reporter did not respond to four attempts made to obtain additional information.Involved device was not available for return but lot number was provided.

Brand Name
TOC SOS W/PROX 100
Common Device Name
SUCTION ORAL SWAB
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer (Section G)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer Contact
susie hinkle
3909 three oaks road
cary, IL 60013
8154554700
MDR Report Key14853809
Report Number0001419181-2022-00004
Device Sequence Number4909498
Product Code JOL
UDI-Device Identifier50618029800638
UDI-Public50618029800638
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2023
Device Catalogue Number6512
Device Lot Number86628
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2022
Initial Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown